Ashton tapers turning people into addicts?

Becoming more addicted with taper plan
« on: April 07, 2017, 01:08:02 pm »

[Buddie]

Hello!

I have recently startet a taper plan after getting adviced that my original plan by going cold turkey was not the smartest idea.

As i have not made a sig yet ill quickly explain what dose ive been on previously and for what period:
Been on Valium for about 1 year, I do not however take it everyday, on average I have been taking it 5-6 days a week.
My doses for the past 4 months has varied between 15-35mg the days I have taken it (I have only taken it based on what I feel I need when I would experience social anxiety). I have also been on Valium in the past, then on smaller doses (max 10-15mg) and maximum 3 months time. I have cold turkey then without any problems.

Four days ago I started a taper plan with 10mg a day, (2,5mg in morning, 2,5mg afternoon, and 5mg night). Prior to this I was going cold turkey for about 9 days with two “rescue doses” in total of that period, first one being 10mg and 2nd being 15mg, so 25mg total in those 9 days.
I have not experienced any side effects with my taper plan so far, except for slighty “cloudy mind”.

My problem with the taper plan however is that I more and more feel like I am building up a much bigger addiction to the drug with my taper plan as I now know I absolutely need to take it to certain times, and it was not like this before at all, where i would just take it based on my actual needs. Now I know that when I wake up I will need to take a dose, around dinner time ill take another dose and before going to bed ill take a third dose. I truly feel like I am getting alot more addicted to the drug than I have been before, and I am really afraid that this is going to make it alot harder to quit it.

Does anyone have any suggestion to what I could do in my situation to make it better not worse?

Ashton tapers cause tongue twitching

twit

Did anyone have weird tongue symptoms?
« on: August 14, 2016, 01:45:29 am »

[Buddie]

I get this weird taste in my mouth, almost metallic or like perfume. I also get tongue twitches and like a feeling that I have something on my tongue, crawling or kind of like pop rocks or food is stuck there. Anyone else have this? The taper also gives me heartburn, so maybe it’s that as well?

What other symptoms did you guys feel?, the sensitivity to hear, red ears, nausea, and vision disturbance is driving me insane.

[…]

W-BAD – World Benzo Awareness Day

“It was even suggested that Valium should be added, like fluoride, to the drinking water. Together people would be blessed both with tranquility and strong teeth.” – Prof. Heather Ashton, December 2011

W-BAD – July 11th (Ashton’s birthday)

The date was designated (by whom?) in recognition of Ashton’s contributions to the anti-psychiatry / anti-doctor / conspiracy theory cause over so many decades – together with all of the help (encouraging them to waste years, sometimes decades, of their lives on useless tapers) she has given to so many people around the world. She treated less than 400 people but what the hell…

Participation can be as simple as:

  • Telling any one person that July 11 is World Benzo Awareness Day (could be yourself if agoraphobic)
  • Suing your doctor
  • Sharing something on the Internet (the one activity the kooks are able to do no matter how bad their wave is)
  • Donating $1000 dollars, or more, to Scientology or its front group CCHR
  • Attacking a psychiatrist (or other doctor), nurse, office receptionist, family member of Big Pharma employee, total stranger, etc.
  • Putting a pamphlet in someone’s letter box, handing one out, leaving one on a bus seat or something…

Avoid words like:

  • Addiction
  • Addicts, users, abusers, etc.
  • Misuse, abuse, use, etc.
  • Benzos (even this abbreviation has been bastardized in some media so need to be careful – BZ / BZD / BDZ are acceptable medical abbreviations)
  • Hail Xenu